On domination and sufficiency in sequential analysis
R. Dohler
Banach Center Publications, Tome 14 (1985), p. 51-65 / Harvested from The Polish Digital Mathematics Library
Publié le : 1985-01-01
EUDML-ID : urn:eudml:doc:267766
@article{bwmeta1.element.zamlynska-21b6c6ae-4e15-48d2-b3f9-fd35814ebe12,
     author = {R. Dohler},
     title = {On domination and sufficiency in sequential analysis},
     journal = {Banach Center Publications},
     volume = {14},
     year = {1985},
     pages = {51-65},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.zamlynska-21b6c6ae-4e15-48d2-b3f9-fd35814ebe12}
}
R. Dohler. On domination and sufficiency in sequential analysis. Banach Center Publications, Tome 14 (1985) pp. 51-65. http://gdmltest.u-ga.fr/item/bwmeta1.element.zamlynska-21b6c6ae-4e15-48d2-b3f9-fd35814ebe12/